MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Codes Failure to Advance (2524); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Initial reporter phone:(b)(6).
 
Event or Problem Description
It was reported that stent partially deployed occurred.A balloon angioplasty was performed on the lower limb.The non-stenosed target lesion was located in the severely tortuous and non-calcified iliac vein.Pre-dilatation was performed with a non-boston scientific (bsc) balloon and a 14x60/9fr uni plus 75cm wallstent endoprosthesis was advanced but failed to cross the lesion.However, angiography showed the tip of the stent was exposed and partially deployed.In addition, the stent was completely reconstrained during withdrawal.The physician was afraid of damaging the blood vessels, so the procedure was completed with another of the same stent.There were no patient complications reported, and patient status was stable post-procedure.
 
Additional Manufacturer Narrative
E1.Initial reporter phone: (b)(6).Device evaluated by mfr: 14x60/9fr uni plus 75cm was received for analysis.The device was returned with the stent fully constrained in the correct position on the delivery system.The investigator successfully deployed the stent without issue.No damage or issues were noted with the deployed stent.A visual examination identified no damage or issues with the stent cups or stent holder of the returned device.A visual and tactile examination identified no issues with the tip of the device.A visual and tactile examination found no kinks or damage to the sheath of the device.
 
Event or Problem Description

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18144627
Report Number2124215-2023-61922
Device Sequence Number12640549
Product Code MAF
UDI-Device Identifier08714729204008
UDI-Public08714729204008
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2024
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0029286372
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by Manufacturer11/24/2023
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date12/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale
Patient Weight56 KG